# SDR IPXA09556671

- Difficulty date: July 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 8 SLAT HAS CHAFING DAMAGE THAT IS OUT OF LIMITS ON THE T/E WEDGE LOWER SURFACE ABOVE I/B MAIN TRACK.  REPAIRED NR 8 SLAT CHAFING DAMAGE IAW SRM 51-70-10-2R.
